# SDR CALA2013121693749

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 37,703 hours, 16,491 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 137
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEC 1 FAULT, REPLACED SEC 1 WITH SEC 3 IAW MM.  SEC 1 NOW MR 27997-137, SEC 3 NOW MR27997-1120.  SEC 3 NOW INOPERATIVE & DEFERRED IAW MEL 2794A.
